# SDR REXA2018122711315

- Difficulty date: December 21, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 27,059 hours, 17,911 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Condition: Odor
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF BURNING PLASTIC FROM RECIRC VENTS IN CRUZ & CLIMB 
RAN ENGINE WITH CREW VERIFIED #1 PACK SOURCE OF SMELL REGARDLESS OF EN
G. BLEED SELECTED. DEFERRED L/H PACK IAW MEL 21-51-1B. NOTIFIED MOC 98
628. ENTERED INTO MM02 PLACARD INSTALLED. JORDAN KIPP SKYSERVICE      
TROUBLESHOT WTH FIM TS#002737 OPS CHECK GOOD, NO DEFECTS FOUND, PLACAR
D REMOVED MM02 UPDATED, MOC # 96183
